# SDR SIMA20160629002

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 40,252 hours, 35,638 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTS A HUMMING NOISE COMING FROM THE MAIN CABIN DOOR DURING CLIMB.  SOUND WENT AWAY WHEN LEVEL AT FL200.  TRANSFERRED TO NRWC 643-ORD-02682.  REPAIRED MAIN CABIN DOOR RUBBER TRIM SEAL, TOP SECTION IAW AMM 52-10-04.  PRESSURIZATION CHECK GOOD IAW AMM 21-31-00.
